# SDR MASA200601221

- Difficulty date: April 29, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,873 hours, 13,679 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3348
- Condition: Malfunctioned
- Part time: 4,466 hours, 3,245 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6156 - PHX - YAW DAMP 2 WON'T ENGAGE.  MAINTENANCE REMOVED AND REPLACED ACTUATOR.
